# SDR CA120724002

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX G FOUND UNIT DID NOT MEET TRANSMITTING POWER SPECIFICATIONS.  UNIT REMOVED FROM SERVICE AND WILL BE REPLACED WITH SERVICEABLE UNIT.
